ANZIAM  J.  46 (2005), 471-484
Robust $H_\infty$ stabilisation with definite attenuance of an uncertain impulsive switched system

Honglei Xu
  Department of Control Science
  and Engineering
  Huazhong University of
  Science and Technology
  Wuhan, Hubei 430074
  P. R. China
Xinzhi Liu
  Department of Applied Mathematics
  University of Waterloo
  Ontario N2L 3G1
Kok Lay Teo
  Department of Mathematics and Statistics
  Curtin University of Technology
  Perth WA 6845

In this paper, we study the problem of robust $H_\infty$ stabilisation with definite attenuance for a class of impulsive switched systems with time-varying uncertainty. A norm-bounded uncertainty is assumed to appear in all the matrices of the state model. An LMI-based method for robust $H_\infty$ stabilisation with definite attenuance via a state feedback control law is developed. A simulation example is presented to demonstrate the effectiveness of the proposed method.
Download the article in PDF format (size 120 Kb)

Australian Mathematical Publishing Association Inc. ©  Australian MS